NutritionalSupplements.org

Nutritional Supplement Reviews by Real People Like You

Supplement Reviews Weight Training Equipment Reviews
Home | Submit a Review | About Us


Note: The content on this page pertains to a prior formulation of this supplement which contained a stimulant ingredient that is no longer approved by the FDA. Current formulations of this supplement do not contain this ingredient.

Site Search


Ripped Fuel

Share This Page




Question: Is Acne A Side Effect Of Ripped Fuel?

I have been taking ripped fuel for about a month and I love the energy it gives me during a workout. I have had more acne since I have been on it though. Is acne a side effect of the supplement?


Answer #1

No, I haven't had a breakout in months. I'm 18 yrs old.


Answer #2

Hey, I've been taking it for a couple weeks now and I haven't had any significant outbreaks at all. I am at the ripe old age of 17 where pimples plague high schoolers but I haven't had any.


Answer #3

I'm 18 and experienced an increase in my mild acne while using this product. Within 2 weeks of getting off it, my face returned to normal. However, the change while on the product wasn't extremely significant, plus everybody adjusts differently to different things.


Answer #4

I have been taking diet fuel for several years and I have also developed a mild case of a acne over the past few years. I have never put the connection together until I read this article. I believe there is a connection between the two because when I increased my dosage of diet fuel, my acne also increased. The energy is fantastic, but I'm going to stop taking it for awhile and see what happens. I'll let you know.


Answer #5

I had taken ripped fuel for about 8 weeks with great results. I lost 10 pounds through the ripped fuel regimen and proper diet and exercise. I had NEVER had acne until I started taking the ripped fuel religiously, 3-4 pills a day. While on ripped fuel, I never experienced any type of heart palpitations so I thought I was in the clear of that issue, but I have changed my mind now. About three months after I had stopped taking the ripped fuel, I began experiencing major heart palpitations. They were sporadic, happening once a day then disappearing, and then a few weeks later I would experience this series. I have stopped taking the product for about 2 1/2 years, but since I will be getting married soon and need to look good in my dress, I started to take the product again about a week ago. I'm not crazy, just looking for an answer and wondering if ripped fuel was really the cause of my ailments. I'll let you know



Share this page:

Submit a Review or Question

Join the conversation by e-mailing your supplement review or question to submit@nutritionalsupplements.org. To maintain quality, we review each submission before posting.



About Us | Disclaimer | Privacy Policy

Copyright © 2021 NutritionalSupplements.org. All Rights Reserved.